# SDR HALA20250505121

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 20,511 hours, 4,219 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN AFTER 2 ATTEMPTS. PERFORMED TSM 49-00-81-810-849-A. REMOVED & REPLACED APU OIL FILTER ELEMENTS PER AMM 49-91--41-200-002-A. OPERATED APU PER AMM 49-00-00-860-009-A. NO DEFECTS NOTED. OK FOR SERVICE.
